# SDR COMA0760011

- Difficulty date: January 7, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 31,843 hours, 29,957 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5086 - ON T/O FROM CLT UPON GEAR RETRACTION RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE.  A/C RETURNED BACK TO CLT AND LANDED SAFELY.  INSPECTED A/C AND FOUND NOSE TORQUE LINK DISCONNECTED, RECONNECTED TORQUE LINK.  NO FURTHER DEFECTS NOTED.
